# SDR UALA2009101203206

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 63,695 hours, 23,871 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO (2) FOOT STRIP OF EMERGENCY EXIT LIGHTS OUT NEAR ROW 13C.  REPLACED A STRIP OF EMERGENCY EXIT LIGHTS NEAR ROW 13C.
